# SDR JJBA20120730019

- Difficulty date: July 30, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8301
- Aircraft serial: 531
- Aircraft time: 27,930 hours, 30,544 cycles
- Engine: Pwa PW123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Tail
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON LANDING, CREW OBSERVED THE TOUCHED RUNWAY LIGHT ILLUMINATE.  CREW NOTIFIED MX OF THE ILLUMINATED LIGHT.  GROUND MX CREW INSPECTED THE ACFT AND FOUND DAMAGE TO THE TAIL BUMPER AREA.  ACFT REMOVED FROM SERVICE.  PERFORMED A HARD LANDING INSPECTION, A TOUCHED RUNWAY INSPECTION, AND MADE SKIN REPAIRS TO THE TAIL BUMPER SECTION OF THE ACFT.  ONCE ALL INSPECTIONS AND REPAIRS WERE SATISFACTORY THE ACFT WAS RETURNED TO SERVICE.
